PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 10 | 1800-1816
Tytuł artykułu

Tricyclic graphs with exactly two main eigenvalues

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An eigenvalue of a graph G is called a main eigenvalue if it has an eigenvector the sum of whose entries is not equal to zero. Let G 0 be the graph obtained from G by deleting all pendant vertices and δ(G) the minimum degree of vertices of G. In this paper, all connected tricyclic graphs G with δ(G 0) ≥ 2 and exactly two main eigenvalues are determined.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
10
Strony
1800-1816
Opis fizyczny
Daty
wydano
2013-10-01
online
2013-07-20
Twórcy
autor
  • Department of Mathematics, Lanzhou University, Tianshui Road South 222, Lanzhou, Gansu, 730000, China, x25fan@gmail.com
autor
  • Department of Mathematics, Lanzhou University, Tianshui Road South 222, Lanzhou, Gansu, 730000, China, luoyf@lzu.edu.cn
autor
  • Department of Mathematics, Lanzhou University, Tianshui Road South 222, Lanzhou, Gansu, 730000, China, gaoxing@lzu.edu.cn
Bibliografia
  • [1] Bondy J.A., Murty U.S.R., Graph Theory with Applications, Elsevier, New York, 1976
  • [2] Cvetković D., Rowlinson P., Simic S., Eigenspaces of Graphs, Encyclopedia Math. Appl., 66, Cambridge University Press, Cambridge, 1997 http://dx.doi.org/10.1017/CBO9781139086547[Crossref]
  • [3] Geng X., Li S., The spectral radius of tricyclic graphs with n vertices and k pendant vertices, Linear Algebra Appl., 2008, 428(11–12), 2639–2653 http://dx.doi.org/10.1016/j.laa.2007.12.013[Crossref][WoS]
  • [4] Hagos E.M., Some results on graph spectra, Linear Algebra Appl., 2002, 356(1–3), 103–111 http://dx.doi.org/10.1016/S0024-3795(02)00324-5[Crossref]
  • [5] Hou Y., Tian F., Unicyclic graphs with exactly two main eigenvalues, Appl. Math. Lett., 2006, 19(11), 1143–1147 http://dx.doi.org/10.1016/j.aml.2005.11.025[Crossref][WoS]
  • [6] Hou Y.P., Zhou H.Q., Trees with exactly two main eigenvalues, J. Nat. Sci. Hunan Norm. Univ., 2005, 28(2), 1–3 (in Chinese)
  • [7] Hu Z., Li S., Zhu C., Bicyclic graphs with exactly two main eigenvalues, Linear Algebra Appl., 2009, 431(10), 1848–1857 http://dx.doi.org/10.1016/j.laa.2009.06.022[WoS]
  • [8] Shi L., On graphs with given main eigenvalues, Appl. Math. Lett., 2009, 22(12), 1870–1874 http://dx.doi.org/10.1016/j.aml.2009.06.027[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0283-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.